# SDR SWIA200820318

- Difficulty date: November 5, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 14,610 hours, 12,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6655 - FORWARD MOST CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
